# SDR AALA202408193183

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 64,968 hours, 38,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO ORD DUE TO THE FLIGHT CREW REPORTING A YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM MESSAGE DURING FLIGHT. AIRCRAFT LANDED SAFELY AT ORD WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE PTU MANIFOLD QUICK DISCONNECT FITTING O-RING DAMAGED AND LEAKING HYDRAULIC FLUID. REPLACED O-RING AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 29-13-15.
